# SDR MJF33006

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N83WM
- Make and model: Lear 55LEAR
- Aircraft serial: 043
- Aircraft time: 9,152 hours, 6,288 cycles
- Engine: Garrtt TFE7313A
- Engine time: 8,955 hours, 6,054 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24409135
- Part serial: 9149
- Condition: Shorted
- Location: Left Engine
- Part time: 9,152 hours, 6,288 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT LIGHT CAME ON DURING DESCENT AT 17,000 FT TO HPN.
